# SDR COMA9660125

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: MPEV30122B
- Condition: Low Pressure
- Location: 3a
- Part time: 5,767 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING WHEN SELECTED DOWN DURING LANDING APPROACH.  SECOND ATTEMPT WAS NORMAL.  REPLACED HYDRAULIC PUMP 3A.  PART TOTAL CYCLES, 5,295.
